nerve damage from cortisone shot

Thirteen months ago a podiatrist gave me a cortisone shot in the upper right part of my right foot (just below my little toe). A very old injury was acting up and he assured me that this would "fix me right up." The shot itself was extremely painful. Afterward, my foot turned purple and swollen and very painful. It is still painful and swells in the heat. It feels much worse than it ever did before I got the shot. Walking is painful. Heat make it worse; cold makes it feel better temporarily. Doctors have told me that the podiatrist probably hit and damaged a nerve with the needle during the injection. Will this ever get better? What should I do?

Posted By laura on October 14, 2004 at 16:20:56:

Indications: Achilles tendonitis, Acute Achilles paratendonitis, Achillobursitis, Post-operative treatment after Achilles tendon ruptures, Posterior Achilles tendon bursitis.

[ Follow Ups ] [ Post Followup ] [ Foot Forum ] [ Disclaimer ]
Follow Ups
Post Followup

Name:
E-Mail:

Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Foot Forum ] [ Disclaimer ]